International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

A subgraph of conjugacy class graph of finite groups


Author(s): Qingjun Kong and Shuai Wang

Abstract: Let G be a finite group and let G* be the set of elements of prime power order of G. Let Г(G*) denote the prime graph built on the set of conjugacy class sizes of G*. In this paper, we consider the situation when Г(G*) has some special vertices, and our aim is to investigate the influence of this property on the group structure of G.
Mathematics Subject Classification: 20D15, 20E45


Pages: 34-35 | Views: 768 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Qingjun Kong and Shuai Wang. A subgraph of conjugacy class graph of finite groups. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 34-35.
Call for book chapter
International Journal of Statistics and Applied Mathematics